# SDR SWIA20230628513

- Difficulty date: May 13, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED FS559+112 - 574.00 LBL9     (C-CHECK RO 6/25/2023)    REMOVED SEAT TRACK AT FS559+112 - 574.00 LBL9 REF CRJ 200 AMM 53-00-49-000-801.  INSTALLED NEW SEAT TRACK.. REF CRJ 200 AMM 53-00-49-400-801. SEE CONTINUATION CARD FOR DETAILS
